# SDR WXOA00026

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTIN AT REPAIR STATION, FOUND THREE DENTS WITH GOUGES EXISTING ADJACENT TO EXISTING REPAIR AT FUSELAGE STATION 207 TO 229, STRINGER 15 TO 18 LEFT.  REMOVED DAMAGED SKIN AND REPLACED IAW DRAWING AVQ-MVH 00-00095C, DC9 SRM 53-04, FIG 12C, SHEETS 12, 15, 16 SRM 53-04 FIG 47, SHEETS 1 AND 2.  FASTENERS INSTALLED IAW SRM 51-300-2 AND 51-30-5.  (M)
